# SDR DHL9780537C

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 106
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING UPPER SURFACE, WS XW 106.000, CLOSE TO REAR SPAR CRACK ON SKIN.  REMOVED FASTENERS AND STOP DRILLED CRACK .25 INCH HOLE.  FABRICATED REPAIR DOUBLER AND INSTALLED REPAIR PER EO MMC DC8 -5730-7516.
